# SDR 95ZZZX1992

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UAR
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31038391
- Condition: Cracked
- Location: 1st Stage
- Part time: 6,751 hours
- Component: 31070852
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CAM INSPECTION, FOUND SEAL CRACKED 3 PLACES.  SB 72-0840 AUTHORIZES INSTALLATION OF THIS PART TO PROVIDE INCREASED PRESSURE AGAINST 1ST STAGE ROTOR.  THIS INCREASED PRESSURE RESULTS IN CRACKING OF THE SEAL EDGE DIAMETER.  SUGGEST ALLIED SIGNAL ENGINEERING REVIEW PART/INSTALLATION PROBLEM.  CSN, 9,014.
